# SDR SCNA99082

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE RIGHT FORWARD OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE RIGHT FORWARD EMERGENCY LIGHT BATTERY PACK (M1086).  OPERATIONALLY CHECKS GOOD.
